Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 234, NWS Twin Cities, MN

July 8, 2007Nicollet County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 8, 2007, 6:14 PM CDT for Nicollet County, Minnesota. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2007, 6:14 PM CDT (23:14 UTC)
Expired
Jul 8, 2007, 6:43 PM CDT
In force
29 min
Issued by
NWS Twin Cities, MN
Area
Counties, with a storm outline in the text

County Nicollet County, MN

The radar

The Minneapolis radar (KMPX), 77 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 1:28 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2007-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 432 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2007-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 208 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
432 J/kg
Mixed-layer CIN
-564 J/kg
Mixed-layer LCL
2355 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
208 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 082314
SVRMPX
MNC103-090015-
/O.NEW.KMPX.SV.W.0234.070708T2314Z-070709T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
614 PM CDT SUN JUL 8 2007

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NICOLLET COUNTY IN SOUTH CENTRAL MINNESOTA...

* UNTIL 715 PM CDT

* AT 612 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
  CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS LOCATED 6
  MILES NORTHWEST OF NICOLLET...OR ABOUT 10 MILES EAST OF NEW ULM...
  AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NICOLLET...

STAY INDOORS...AND AWAY FROM WINDOWS.

LAT...LON 4444 9446 4427 9439 4421 9403 4445 9396

$$

JPR
2 follow-up statements
000 
WWUS53 KMPX 082332
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
632 PM CDT SUN JUL 8 2007

MNC103-090015-
/O.CON.KMPX.SV.W.0234.000000T0000Z-070709T0015Z/
NICOLLET MN-
632 PM CDT SUN JUL 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NICOLLET COUNTY...

AT 629 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM...CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS STORM WAS
LOCATED 6 MILES NORTHEAST OF NICOLLET...AND MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE NORSELAND...NICOLLET AND
LAFAYETTE.

LAT...LON 4444 9446 4427 9439 4421 9403 4445 9396

$$

JPR
000 
WWUS53 KMPX 082343
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
643 PM CDT SUN JUL 8 2007

MNC103-082353-
/O.CAN.KMPX.SV.W.0234.000000T0000Z-070709T0015Z/
NICOLLET MN-
643 PM CDT SUN JUL 8 2007

...THE SEVERE THUNDERSTORM WARNING FOR NICOLLET COUNTY IS
CANCELLED...

RADAR INDICATED THAT THE STORM HAD WEAKENED TO BELOW SEVERE LIMITS.
THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 4444 9446 4427 9439 4421 9403 4445 9396

$$

JPR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:44 PM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jul 8, 3:44 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
344 PM CDT SUN JUL 8 2007

.DISCUSSION...
INITIAL SEVERE WEATHER THREAT SHOULD PULL OFF TO THE SOUTHEAST OF
THE THROUGH ABOUT 05Z. WILL MAINTAIN SLGT CHANCE FOR THE FAR SOUTH.
PARAMETERS FAVOR LARGE HAIL/DAMAGING WINDS WITH STRONGER STORMS.
ISOLATED TORNADO POSSIBLE YET EARLY EVENING ALONG SURFACE BOUNDARY.
COOLER AND DRIER CONDITIONS DEVELOP FOR MONDAY...WITH THE OUTSIDE
CHANCE OF RESIDUAL SHOWERS NEAR THE MN/IOWA BORDER...MAINLY IN THE
MORNING. SHOULD SEE TEMPERATURES COOL BACK INTO THE LOWER 80S MOST
AREAS...WITH DRIER DEWPOINTS ANTICIPATED.

NEXT SYSTEM FAST ON THE HEELS OF THIS FRONT...WITH BOTH 12Z
GFS/NAM INDICATING A FASTER MOVEMENT OVERALL. WILL TIME SYSTEM
WITH NAM/WHICH IS SLIGHTLY SLOWER THAN GFS. THIS WOULD DRAG SYSTEM
INTO SOUTHEAST MN TUESDAY AFTERNOON...EXITING TUESDAY EVENING.
SOME INITIAL RETURN FLOW/LOW LEVEL WAA/THETA-E ADVECTION
DEVELOPING LATE MONDAY NIGHT OVER THE NORTHWEST CWA. WILL
INTRODUCE CHANCE AFTER MIDNIGHT...THEN SPREAD POPS OVER THE CWA
TUESDAY. COULD BE SOME SEVERE THREAT WITH THE FRONT...MAINLY IN
THE SOUTHEAST CWA FOR TUESDAY AFTERNOON. DEEP SHEAR AVAILABLE BUT
STEEPER MID LEVEL LAPSE RATES ARE LACKING.

NORTHWEST FLOW ALOFT DEVELOPS IN EARNEST FOR THE REMAINDER OF THE
WEEK...WITH A SMALL CHANCE OF THUNDER DEVELOPING OVER MAINLY THE
EASTERN CWA SOMETIME THU AND AGAIN SAT/SUN PERIOD. COOLER
TEMPERATURES SHOULD MODERATE INTO THE WEEKEND AS THE UPPER
RIDGE/RISING HEIGHTS DEVELOP TO THE WEST OF THE CWA THEN.

&&

.AVIATION.../FOR 18Z TAF ISSUANCE /
AREA OF MVFR CIG BEHIND COLD FRONT WILL LINGER FOR A COUPLE HOURS
VCNTY KRWF...OTHERWISE PREVAILING VFR CONDITIONS OVER REST OF
AREA. SCT THUNDERSTORMS MAY DEVELOP ALONG AND JUST BEHIND FRONT
OVER SOUTH CENTRAL MN AND WEST CENTRAL WISCONSIN...BUT BEST CHANCE
OF THIS SOUTH OF TAF SITES. POSSIBLE THUNDER VCNTY OF KMSP AND
KRWF WITH BRIEF MVFR VSBY 21Z- 00Z. OUTSIDE CHANCE OF PATCHY FOG
09Z-12Z BUT MID TO HIGH LEVEL CLOUDS MAY PREVENT THIS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

JPR/DWE
Hazardous weather outlook, Jul 8, 4:50 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
450 PM CDT SUN JUL 8 2007

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
091200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
450 PM CDT SUN JUL 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

AN AREA OF THUNDERSTORMS WILL MOVE SOUTHEAST ALONG A COLD FRONT
ACROSS EAST CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL
WISCONSIN THIS EVENING. SOME OF THE STORMS WILL BE SEVERE...WITH
LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN. THE MAIN THREAT OF
SEVERE WEATHER SHOULD EXIT SOUTHERN MINNESOTA AND WEST CENTRAL BY
9 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A LOW PRESSURE SYSTEM AND COLD FRONT IS FORECAST TO MOVE ACROSS
THE OUTLOOK AREA ON TUESDAY. CURRENT INDICATIONS ARE THAT THERE
MAY BE A POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS ON TUESDAY
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SEVERE STORM SPOTTERS ARE URGED TO REPORT ANY SEVERE WEATHER THAT
OCCURS IN YOUR AREA TO THE NATIONAL WEATHER SERVICE.

In the hours before

Special weather statement, Jul 8, 4:43 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
443 PM CDT SUN JUL 8 2007

MNZ060>062-082245-
ANOKA-HENNEPIN-RAMSEY-
443 PM CDT SUN JUL 8 2007

...SIGNIFICANT WEATHER ALERT FOR ANOKA...HENNEPIN AND RAMSEY COUNTIES
UNTIL 545 PM CDT...

AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
ANOTHER LINE OF STRONG THUNDERSTORMS EXTENDING FROM ELK RIVER TO 7
MILES WEST OF PLYMOUTH...AND MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF DIMES AND TORRENTIAL RAIN IS EXPECTED WITH
THESE STORMS.

LOCATIONS THAT MAY BE AFFECTED INCLUDE SHOREVIEW...ROSEVILLE...
PLYMOUTH...NEW BRIGHTON...MOUNDS VIEW...MAPLE GROVE...GOLDEN
VALLEY...FRIDLEY...EAST BETHEL...COON RAPIDS...BROOKLYN PARK...
BLAINE...ARDEN HILLS...ANOKA AND ANDOVER.

PEOPLE IN ANOKA...NORTHERN HENNEPIN AND NORTHWESTERN RAMSEY COUNTIES
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
Special weather statement, Jul 8, 5:18 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
518 PM CDT SUN JUL 8 2007

MNZ063-WIZ014-023-082315-
POLK-ST. CROIX-WASHINGTON-
518 PM CDT SUN JUL 8 2007

...SIGNIFICANT WEATHER ALERT FOR WASHINGTON...POLK AND ST. CROIX
COUNTIES UNTIL 615 PM CDT...

AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WYOMING TO VADNAIS
HEIGHTS...AND MOVING EAST AT 30 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS THAT MAY BE AFFECTED INCLUDE STILLWATER AND SOMERSET.
Local storm report, Jul 8, 5:23 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
523 PM CDT SUN JUL 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     LINO LAKES              45.16N 93.08W
07/08/2007                   ANOKA              MN   AMATEUR RADIO

            3 INCH BRANCHES DOWN

&&

MKM
Special weather statement, Jul 8, 5:34 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
534 PM CDT SUN JUL 8 2007

MNZ067-069-070-075>078-083>085-082330-
BLUE EARTH-DAKOTA-GOODHUE-LE
SUEUR-NICOLLET-RICE-SCOTT-SIBLEY-STEELE-WASECA-
534 PM CDT SUN JUL 8 2007

...SIGNIFICANT WEATHER ALERT FOR DAKOTA...SCOTT...SIBLEY...GOODHUE...
LE SUEUR...RICE...NICOLLET...BLUE EARTH...WASECA AND STEELE COUNTIES
UNTIL 630 PM CDT...

AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FARMINGTON TO
NICOLLET...AND MOVING SOUTHEAST AT 20 MPH.

SMALL HAIL AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS THAT MAY BE AFFECTED INCLUDE
WATERVILLE...NORTHFIELD...NORTH MANKATO...NICOLLET...NEW
PRAGUE...MORRISTOWN...MONTGOMERY...MEDFORD...MAPLETON...LONSDALE...LE
CENTER...LAKEVILLE...KENYON...JANESVILLE...HENDERSON...EAGLE
LAKE...COURTLAND AND BELLE PLAINE.

PEOPLE IN LE SUEUR...NICOLLET...NORTHEASTERN BLUE EARTH...NORTHERN
STEELE...NORTHERN WASECA...RICE...SCOTT...SOUTHERN
SIBLEY...SOUTHWESTERN DAKOTA AND SOUTHWESTERN GOODHUE COUNTIES
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
Local storm report, Jul 8, 6:05 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
605 PM CDT SUN JUL 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             7 SE CLEARWATER         45.34N 93.94W
07/08/2007  E2.50 INCH       WRIGHT             MN   TRAINED SPOTTER

&&

JPR
Local storm report, Jul 8, 6:06 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
606 PM CDT SUN JUL 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     HAIL             8 NE ANNANDALE          45.34N 94.00W
07/08/2007  E1.75 INCH       WRIGHT             MN   TRAINED SPOTTER

0125 PM     HAIL             5 W MONTICELLO          45.30N 93.91W
07/08/2007  E0.75 INCH       WRIGHT             MN   TRAINED SPOTTER

0140 PM     HAIL             7 SE CLEARWATER         45.34N 93.94W
07/08/2007  E2.50 INCH       WRIGHT             MN   TRAINED SPOTTER

0145 PM     HAIL             BIG LAKE                45.34N 93.75W
07/08/2007  E0.75 INCH       SHERBURNE          MN   TRAINED SPOTTER

0151 PM     HAIL             ZIMMERMAN               45.44N 93.59W
07/08/2007  E0.75 INCH       SHERBURNE          MN   AMATEUR RADIO

            AT COUNTY RD 4 AND HIGHWAY 169 INTERSECTION.

0200 PM     HAIL             ST FRANCIS              45.44N 93.31W
07/08/2007  E1.00 INCH       ISANTI             MN   AMATEUR RADIO

0205 PM     HAIL             OTSEGO                  45.29N 93.61W
07/08/2007  E0.75 INCH       SHERBURNE          MN   TRAINED SPOTTER

0207 PM     HAIL             ELK RIVER               45.33N 93.57W
07/08/2007  E0.75 INCH       SHERBURNE          MN   AMATEUR RADIO

0225 PM     TSTM WND DMG     WYOMING                 45.33N 93.00W
07/08/2007                   CHISAGO            MN   TRAINED SPOTTER

            8 INCH DIAMETER TREE DOWN

0242 PM     TSTM WND DMG     STILLWATER              45.06N 92.82W
07/08/2007                   WASHINGTON         MN   TRAINED SPOTTER

            SMALL BRANCHES DOWN. ADULT BLOW OFF FEET BY WIND.

0244 PM     HAIL             FOREST LAKE             45.28N 92.99W
07/08/2007  E0.88 INCH       WASHINGTON         MN   TRAINED SPOTTER

            AT I-35 REST AREA

0303 PM     HAIL             8 NW TURTLE LAKE        45.47N 92.26W
07/08/2007  E1.00 INCH       POLK               WI   TRAINED SPOTTER

0315 PM     TSTM WND DMG     AMERY                   45.30N 92.36W
07/08/2007                   POLK               WI   TRAINED SPOTTER

            4 FT TREE AND BRANCHES DOWN.

0319 PM     HAIL             NEW GERMANY             44.88N 93.97W
07/08/2007  E0.88 INCH       CARVER             MN   TRAINED SPOTTER

0333 PM     HAIL             MAYER                   44.88N 93.89W
07/08/2007  E0.75 INCH       CARVER             MN   AMATEUR RADIO

0340 PM     HAIL             RICHFIELD               44.88N 93.28W
07/08/2007  E1.00 INCH       HENNEPIN           MN   AMATEUR RADIO

            DROPPED TO NICKEL SIZE AT 4PM.

0346 PM     HAIL             ELK RIVER               45.33N 93.57W
07/08/2007  E1.25 INCH       SHERBURNE          MN   TRAINED SPOTTER

0346 PM     TSTM WND DMG     ELK RIVER               45.33N 93.57W
07/08/2007                   SHERBURNE          MN   TRAINED SPOTTER

            4 TO 6 INCH TREE BRANCHES DOWN.

0347 PM     TSTM WND DMG     5 NE FOREST LAKE        45.33N 92.91W
07/08/2007                   CHISAGO            MN   CO-OP OBSERVER

            SMALL TREE LIMBS DOWN.

0351 PM     HAIL             HOPKINS                 44.93N 93.41W
07/08/2007  E0.88 INCH       HENNEPIN           MN   TRAINED SPOTTER

0352 PM     HAIL             ISANTI                  45.49N 93.25W
07/08/2007  E1.00 INCH       ISANTI             MN   TRAINED SPOTTER

0357 PM     HAIL             EAGAN                   44.82N 93.16W
07/08/2007  E1.75 INCH       DAKOTA             MN   TRAINED SPOTTER

0358 PM     HAIL             ST PAUL                 44.95N 93.10W
07/08/2007  E1.50 INCH       RAMSEY             MN   TRAINED SPOTTER

            HIGHLAND PARK AREA. HAIL STARTED FALLING AT THE SIZE OF
            NICKELS AT 347PM...CHANGED TO QUARTER AT 353PM THEN 1 1/2
            INCH HAIL AT 358PM.

0406 PM     HAIL             RAMSEY                  45.26N 93.45W
07/08/2007  E1.75 INCH       ANOKA              MN   AMATEUR RADIO

            STARTED AS NICKEL HAIL AT 358PM.

0407 PM     HAIL             ANDOVER                 45.26N 93.33W
07/08/2007  E1.75 INCH       ANOKA              MN   TRAINED SPOTTER

0415 PM     HEAVY RAIN       MINNEAPOLIS             44.96N 93.27W
07/08/2007  E0.00 INCH       HENNEPIN           MN   AMATEUR RADIO

            1 FOOT OF WATER OVER INTERSTATE 35W AT DIAMOND LAKE ROAD.

0415 PM     HAIL             MENOMONIE               44.89N 91.91W
07/08/2007  E0.75 INCH       DUNN               WI   TRAINED SPOTTER

            DIME TO NICKEL HAIL BETWEEN 410 TO 415 PM.

0420 PM     HAIL             MONTICELLO              45.30N 93.80W
07/08/2007  E0.75 INCH       WRIGHT             MN   AMATEUR RADIO

0435 PM     HAIL             ELK RIVER               45.33N 93.57W
07/08/2007  E0.75 INCH       SHERBURNE          MN   AMATEUR RADIO

0510 PM     TSTM WND DMG     LINO LAKES              45.16N 93.08W
07/08/2007                   ANOKA              MN   AMATEUR RADIO

            3 INCH BRANCHES DOWN

&&

JPR

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 12:57 PM CDTSevere Thunderstorm WarningMPXWright63 min
Jul 8, 1:09 PM CDTSevere Thunderstorm WarningMPXSherburne51 min
Jul 8, 1:32 PM CDTSevere Thunderstorm WarningMPXAnoka, Isanti58 min
Jul 8, 2:03 PM CDTSevere Thunderstorm WarningMPXSherburne27 min
Jul 8, 2:12 PM CDTSevere Thunderstorm WarningMPXChisago63 min
Jul 8, 2:29 PM CDTSevere Thunderstorm WarningMPXAnoka, Washington46 min
Jul 8, 2:48 PM CDTSevere Thunderstorm WarningMPXHennepin57 min
Jul 8, 3:01 PM CDTSevere Thunderstorm WarningMPXCarver, McLeod59 min
Jul 8, 3:31 PM CDTSevere Thunderstorm WarningMPXSherburne26 min
Jul 8, 3:44 PM CDTSevere Thunderstorm WarningMPXAnoka61 min
Jul 8, 3:47 PM CDTSevere Thunderstorm WarningMPXDakota, Ramsey, Washington58 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.